BibTeX record journals/bmcbi/HejaseL16

download as .bib file

@article{DBLP:journals/bmcbi/HejaseL16,
  author    = {Hussein A. Hejase and
               Kevin J. Liu},
  title     = {A scalability study of phylogenetic network inference methods using
               empirical datasets and simulations involving a single reticulation},
  journal   = {{BMC} Bioinform.},
  volume    = {17},
  pages     = {422},
  year      = {2016},
  url       = {https://doi.org/10.1186/s12859-016-1277-1},
  doi       = {10.1186/s12859-016-1277-1},
  timestamp = {Sun, 15 Mar 2020 19:49:13 +0100},
  biburl    = {https://dblp.org/rec/journals/bmcbi/HejaseL16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics